Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-3 of 3)

Filters        
Items/Page:    Sort:
A constrained minimization problem involving the p(x)-Laplacian in R-N [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 10, 页码: 3661-3670
Fan, XL(范先令)
  |  View/Download:15/0
 
p(x)-Laplacian equations in R-N with periodic data and nonperiodic perturbations [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 341, 期号: 1, 页码: 103-119
Fan, XL(范先令)
  |  View/Download:9/0
 
Boundary trace embedding theorems for variable exponent Sobolev spaces [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 339, 期号: 2, 页码: 1395-1412
Fan, XL(范先令)
  |  View/Download:11/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace